Please use this identifier to cite or link to this item: http://hdl.handle.net/10397/32723
Title: Structure and weak sharp minimum of the pareto solution set for piecewise linear multiobjective optimization
Authors: Yang, XQ 
Yen, ND
Keywords: Global weak sharp minimum
Image space analysis
Multiobjective optimization problems
Pareto solution sets
Piecewise linear functions
Issue Date: 2010
Publisher: Springer
Source: Journal of optimization theory and applications, 2010, v. 147, no. 1, p. 113-124 How to cite?
Journal: Journal of optimization theory and applications 
Abstract: In this paper, the Pareto solution set of a piecewise linear multiobjective optimization problem in a normed space is shown to be the union of finitely many semiclosed polyhedra. If the problem is further assumed to be cone-convex, then it has the global weak sharp minimum property.
URI: http://hdl.handle.net/10397/32723
ISSN: 0022-3239
EISSN: 1573-2878
DOI: 10.1007/s10957-010-9710-5
Appears in Collections:Journal/Magazine Article

Access
View full-text via PolyU eLinks SFX Query
Show full item record

SCOPUSTM   
Citations

8
Last Week
0
Last month
0
Citations as of Aug 15, 2017

WEB OF SCIENCETM
Citations

7
Last Week
0
Last month
0
Citations as of Aug 12, 2017

Page view(s)

19
Last Week
1
Last month
Checked on Aug 13, 2017

Google ScholarTM

Check

Altmetric



Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.